# SDR FDEA201411183747

- Difficulty date: November 18, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 27,140 hours, 14,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327997800200
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL 132PG DAMAGED CRACKED.  FABRICATED FLOOR PANEL 132PG ON T14 1104475 IAW DWG SRZ-25-005.  REPAIR CLASSIFIED AS A CAT A MAJOR REPAIR.
